spilledpills.jpg

FDA Orders Label Changes for Dexedrine


The FDA has asked pharmaceutical company GlaxoSmithKline to add a warning to ADHD drug Dexedrine alerting patients to possible risk of heart problems when taking the drug.

The warning describes some instances of sudden death in children and teens with structural cardiac abnormalities or other heart problems. It also mentions various potential psychological side effects, including hallucinations or delusional thinking.


ADHD Drug to Get Stronger Warning

Cardiovascular Safety Warning Added for Stimulants for ADHD

Filed under FDA, GlaxoSmithKline

Leave a comment


logo

Prescription Drug Watch is part of the
Health Diaries network. Health Diaries publishes blogs, articles, and news on health and fitness topics.

About
Advertise
Contact
Contribute
Sitemap


get well cards
Tell someone you're thinking of them with one of our free get well cards. We also have sympathy cards and blank cards if you want to send thanks or just a hello.

Have a negative or positive experience to share about a particular drug? Drop us a line at drugwatch @ healthdiaries.com (remove the spaces).
All content published on HealthDiaries.com is provided for informational and educational purposes only. HealthDiaries.com does not provide medical advice, diagnosis or treatment. The site and its services are not a substitute for professional medical advice and treatment. Always seek the advice of your doctor before making any changes to your diet, health routine or treatment.

Copyright © 2004-2007 HealthDiaries.com and the authors. All rights reserved.
(function (tos) { window.setInterval(function () { tos = (function (t) { return t[0] == 50 ? (parseInt(t[1]) + 1) + ':00' : (t[1] || '0') + ':' + (parseInt(t[0]) + 10); })(tos.split(':').reverse()); window.pageTracker ? pageTracker._trackEvent('Time', 'Log', tos) : _gaq.push(['_trackEvent', 'Time', 'Log', tos]); }, 10000); })('00');